Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Birmingham, AL

March 17, 2021Lee County, Russell County, Alabama

NWS Birmingham, AL issued this special weather statement at Mar 17, 2021, 11:34 PM CDT for Lee County, Russell County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2021, 11:34 PM CDT (04:34 UTC)
Expired
Mar 18, 2021, 12:15 AM CDT
In force
41 min
Issued by
NWS Birmingham, AL

Counties Lee County, AL, Russell County, AL

The radar

The Maxwell AFB radar (KMXX), 68 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 404 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
404 m²/s²
0-3 km storm-relative helicity
444 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

160 
WWUS84 KBMX 180434
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
1134 PM CDT Wed Mar 17 2021
 
ALZ038-046>048-050-180515-
Lee AL-Bullock AL-Russell AL-Barbour AL-Chambers AL-
1134 PM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LEE...EAST CENTRAL
BULLOCK...SOUTHEASTERN CHAMBERS...NORTHEASTERN BARBOUR AND RUSSELL
COUNTIES UNTIL 1215 AM CDT...

At 1134 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cusseta to near Griffen Mill to near
Spring Hill. Movement was east at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Phenix City, Opelika, Valley, Hurtsboro, Smiths, Smiths Station,
Cusseta, Beulah, Uchee, Spring Hill, Beans Mill, River View,
Beauregard, Bleecker, Russell County Sports Complex, Seale, Fairfax,
Ladonia, Griffen Mill and Huguley.

LAT...LON 3225 8492 3222 8493 3222 8497 3220 8496
      3213 8506 3205 8506 3205 8547 3280 8536
      3284 8515 3281 8517 3278 8512 3276 8514
      3274 8511 3266 8509 3265 8511 3252 8501
      3246 8500 3242 8496 3233 8501 3226 8489
TIME...MOT...LOC 0434Z 257DEG 44KT 3275 8532 3252 8530 3211 8542 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Mar 17, 10:15 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Mar 17, 10:15 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1015 PM CDT Wed Mar 17 2021

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...
/Updated at 1009 PM CDT Wed Mar 17 2021/

Mesoscale Update.

QLCS is not as organized as expected and the motion has
accelerated over the past few hours. It is currently positioned
from near Oneonta south into Shelby County and extends further
south to just west of Montgomery.

The QLCS is accelerating eastward and is approaching the eastward
extent of deepest moisture. There remains notable instability
generally along and south of the Interstate 85 corridor with lower
instability values further north.

While we can not rule out an isolated tornado, damaging wind gust
or large hail risk anywhere along and ahead of the QLCS, the
greater potential does reside across our southeast counties where
instability values are greater.

There remains a risk of a few cellular storms to develop ahead of
the QLCS across the east/southeast and any that form will have the
opportunity to tap into favorable instability and dynamics to
potentially develop into supercells that would pose a more notable
tornado threat.

Short-Term Forecast.

Tonight.

Showers and thunderstorms are becoming increasingly confined to
areas along and east of the Interstate 65 corridor while residual
showers with the occasional thunderstorm can be expected across
our western counties through midnight. Severe weather risk will
reside along and ahead of the QLCS as it pushes east across the
rest of the area tonight. Lows tonight will range from the lower
50s northwest to the mid 60s southeast. Winds will remain breezy
outside of convection with speeds from 10-20 mph while winds will
be 20+ mph near convection. Expect winds to shift from the south
to the west from west to east through the early morning hours on
Friday.

Friday.

The heavier activity should be to our east into Georgia toward
sunrise Friday morning, but some lingering showers are expected
for areas east of Interstate 65 through mid morning. Clouds will
decrease to an extent southwest, but will be stubborn across the
rest of the area as the upper level low nears from the northwest.
Isolated showers will remain possible east and north as we
progress through the afternoon hours before dissipating Friday
night. Highs will range from the mid 50s northwest to the low 70s
southeast. Winds will be breezy from the west 10-20 mph through
the day.

05

.LONG TERM...
/Updated at 0345 PM CDT Wed Mar 17 2021/

Friday through Tuesday.

The deep upper low associated with today's severe weather will be
positioned over the Tennessee Valley region on Friday. The low is
expected to elongate into an trough and prograde east into the
Mid Atlantic states on Saturday. Expansive ridging over the
Intermountain West will move east over the Central Plains during
this time frame. Some lingering troughing looks to persist across
the northeastern counties Friday and Saturday before the ridging
over the plains builds further east over the area. The ridging
will gradually contract as we move from Monday into Tuesday as
high-amplitude positively tilted trough swings southeast out of
California and Nevada into the Four Corners States by Tuesday.

Friday through Saturday.

Cloud cover will linger across much of the forecast area to start
the period as the upper low remains to our north. Expect some
gradual decrease in the clouds across the west and northwest by
late in the day Friday followed by further decreases in clouds
from the northwest during the day on Saturday. I did include very
low PoPs less than 10 percent across the far east and northeast
Friday night before the cloud cover decreases on Saturday. Lows
will be in the 40s areawide Friday morning followed by readings
ranging from the upper 30s north and northeast to low 40s
elsewhere. Highs will range from the 50s northwest to the low 60s
southeast on Friday followed by values ranging from the low 60s
west to the mid 50s east on Saturday.

Sunday through Monday.

Fair skies will prevail across the area during this time frame as
ridging gradually builds into the area from the west. Expect some
increase in clouds later in the day Monday as a storm system
moves into the Central Plains and approaches the area from the
west. Temperatures will moderate through this time period. A light
freeze will be possible north and northeast Sunday morning with
mid 30s expected elsewhere. Lows in the 40's except for a few
spots in the upper 30s northeast Monday morning. Highs will be in
the 60s Sunday followed by highs in the 70s on Monday.

Tuesday.

A storm system will approach the area from the west. Expect
further increasing clouds with isolated showers and a few
thunderstorms on Tuesday. Lows will be in the 40s areawide with
highs in the lower to middle 70s across the area.

05

&&

.AVIATION...
00Z TAF Discussion.

Scattered to numerous showers and thunderstorms continue to
affect much of our western and central counties. Expect continued
chances for thunderstorms with severe weather risk continuing
overnight. In addition to lightning, tornadoes, damaging straight-
line winds and large hail will remain possible overnight. Expect
the heaviest activity to move east across the area overnight
followed by lingering showers through the early morning hours on
Thursday. Outside of convection, low-level winds will be out of
the south 10-20 kts with higher gusts near and in convection.
Winds will shift out of the west through the morning hours on
Thursday. CIGs will retain restrictive criteria through much of
this cycle with some improvement, especially south at MGM/TOI
toward midday on Thursday.

05

&&

.FIRE WEATHER...

Showers and thunderstorms, several severe, will continue to
develop and move across the area today through tonight. Expect
improving conditions through the day on Thursday with rain showers
across far eastern counties during the morning hours, then
showers lingering across the far northern counties. Dry conditions
are expected across much of the area Friday and Saturday with the
exception being across portions of the east and northeast where a
small chance of showers are expected. Relative humidity values
will fall into the low to mid 30 percent range each afternoon over
the weekend and into early next week.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     59  62  43  58  37 / 100  20  10   0  10
Anniston    60  64  44  60  39 / 100  20   0   0  10
Birmingham  58  59  45  57  41 / 100  10   0   0   0
Tuscaloosa  56  58  44  58  41 / 100  10   0   0   0
Calera      59  59  44  58  40 / 100  10   0   0   0
Auburn      64  66  45  60  41 / 100  60   0   0  10
Montgomery  64  67  45  62  43 / 100  20   0   0   0
Troy        65  70  46  62  44 / 100  40   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Mar 17, 10:35 AM CDT, 12 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1035 AM CDT Wed Mar 17 2021

ALZ011>015-017>050-181845-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1035 AM CDT Wed Mar 17 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

A severe weather outbreak is expected this afternoon into early
Thursday morning across all of Central Alabama. Threats include
strong long track tornadoes, large hail up to tennis ball size, and
damaging winds up to 80 mph. Residents are strongly encouraged to
stay weather aware today and overnight tonight. Take warnings very
seriously.

Locally heavy rainfall may cause minor flooding of poor drainage
areas through the overnight hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Minor flooding is forecast along portions of the Black Warrior River
beginning Thursday night. Please see the latest flood statements for
details.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through tonight and into the pre dawn hours on Thursday. Please
follow all local, state, and CDC guidelines in regards to travel.

In the hours before

Local storm report, Mar 17, 5:47 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
547 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TORNADO          1 E MOUNT OLIVE         33.67N 86.84W
03/17/2021                   JEFFERSON          AL   FIRE DEPT/RESCUE

            POWER LINES/POLES DOWN IN THE 2400 BLOCK OF
            MT. OLIVE RD.

&&

TG
Local storm report, Mar 17, 5:51 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     FUNNEL CLOUD     2 WNW ALLGOOD           33.92N 86.55W
03/17/2021                   BLOUNT             AL   FIRE DEPT/RESCUE

&&

TG
Local storm report, Mar 17, 6:06 PM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     ROSA                    33.99N 86.51W
03/17/2021                   BLOUNT             AL   EMERGENCY MNGR

            TREES DOWN NEAR THE INTERSECTION OF HWY 231
            AND CR 33. POSSIBLE TORNADO.

&&

TG
Local storm report, Mar 17, 7:32 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
732 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     1 ESE HENDRIX           34.03N 86.44W
03/17/2021                   BLOUNT             AL   PUBLIC

            STRUCTURAL DAMAGE ALONG PROMISE LANE.
            POSSIBLE TORNADO.

&&

TG
Local storm report, Mar 17, 8:20 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
820 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     TORNADO          2 ENE MOUND STATE PARK  33.01N 87.61W
03/17/2021                   TUSCALOOSA         AL   EMERGENCY MNGR

            MULTIPLE HOMES DAMAGED IN THE WATERBURY
            SUBDIVISION.

0310 PM     TORNADO          LAKE WILDWOOD           33.19N 87.37W
03/17/2021                   TUSCALOOSA         AL   FIRE DEPT/RESCUE

            DAMAGE REPORTED IN THE WILDWOOD COMMUNITY.
            DETAILS UNKNOWN.

1237 PM     TSTM WND DMG     4 NNE WARD              32.42N 88.24W
03/17/2021                   SUMTER             AL   FIRE DEPT/RESCUE

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
            NNE WARD. 20 TO 30 TREES BLOWN DOWN AND
            MINOR STRUCTURAL DAMAGE NEAR HIGHWAY 17 AND
            WALKER ROAD. POSSIBLE TORNADO.

0102 PM     TSTM WND DMG     BLUFFPORT               32.59N 88.12W
03/17/2021                   SUMTER             AL   FIRE DEPT/RESCUE

            SEVERAL TREES WERE BLOWN DOWN AND AT LEAST 4
            STRUCTURES WERE DAMAGED IN BLUFFPORT. DAMAGE
            WAS REPORTED AT HIGHWAY 21 AND VALLEY ROAD.
            POSSIBLE TORNADO.

0157 PM     HAIL             GORDO                   33.32N 87.90W
03/17/2021  E2.75 INCH       PICKENS            AL   PUBLIC

            BASEBALL AND GOLFBALL SIZE HAIL IN GORDO.
            RELAYED THROUGH SOCIAL MEDIA PICTURES.

0439 PM     TORNADO          2 SE PUTNAM             32.00N 88.01W
03/17/2021                   MARENGO            AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG HWY 69.

0455 PM     TORNADO          1 SSW SWEET WATER       32.09N 87.87W
03/17/2021                   MARENGO            AL   PUBLIC

            DAMAGE REPORTED ALONG NICHOLSVILLE RD. TREES
            DOWN AND 1 MOBILE HOME DAMAGED.

1219 PM     HAIL             1 ENE LAMAR COUNTY AIRP 33.86N 88.10W
03/17/2021  E1.00 INCH       LAMAR              AL   PUBLIC

            CORRECTS PREVIOUS HAIL REPORT FROM 1 ENE
            LAMAR COUNTY AIRPORT. MOSTLY DIME SIZE HAIL,
            BUT A FEW TO QUARTER SIZE NEAR THE LAMAR
            COUNTY AIRPORT. HAIL LASTED ONLY A MINUTE OR
            TWO.

1235 PM     HEAVY RAIN       1 WNW BRIGHTON          33.44N 86.96W
03/17/2021  E1.50 INCH       JEFFERSON          AL   PUBLIC

            HEAVY RAINFALL IN A SHORT PERIOD OF TIME WAS
            PRODUCING SOME MINOR FLOODING IN HUEYTOWN.

0229 PM     TORNADO          3 WSW MILLER STEAM PLAN 33.62N 87.11W
03/17/2021                   JEFFERSON          AL   EMERGENCY MNGR

            TORNADO REPORTED BY EMERGENCY MANAGEMENT
            NEAR BIRMINGPORT.

0407 PM     TORNADO          1 SE BULL CITY          33.41N 87.25W
03/17/2021                   JEFFERSON          AL   TRAINED SPOTTER

            REPORTED BY SPOTTER WHO WAS SE OF THIS
            LOCATION, LOOKING NW.

0458 PM     TORNADO          1 E MOUNT OLIVE         33.67N 86.84W
03/17/2021                   JEFFERSON          AL   FIRE DEPT/RESCUE

            POWER LINES/POLES DOWN IN THE 2400 BLOCK OF
            MT. OLIVE RD.

0505 PM     TSTM WND DMG     2 N GARDENDALE          33.69N 86.82W
03/17/2021                   JEFFERSON          AL   PUBLIC

            DAMAGE REPORTED ALONG HWY 31. POSSIBLE
            TORNADO.

0229 PM     TORNADO          1 E MOUND STATE PARK    33.00N 87.62W
03/17/2021                   HALE               AL   EMERGENCY MNGR

            ROOF DAMAGE TO A NUMBER OF HOUSES IN THE
            CITY ON BOTH SIDES OF THE COUNTY LINE.
            SEVERAL BUSINESSES DAMAGED IN MOUNDVILLE.

1244 PM     TSTM WND DMG     1 NNW BURNSVILLE        32.49N 86.90W
03/17/2021                   DALLAS             AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES WERE BLOWN
            DOWN ALONG HIGHWAY 83, HIGHWAY 84, HIGHWAY
            528, AND HIGHWAY 26. AT LEAST ONE STRUCTURE
            WAS DAMAGED. POSSIBLE TORNADO.

0422 PM     FUNNEL CLOUD     3 WSW BOGUE CHITTO      32.34N 87.35W
03/17/2021                   DALLAS             AL   STORM CHASER

            POSSIBLE TORNADO NORTH OF SAFFORD.

0222 PM     TORNADO          1 SSW STEWARTVILLE      33.07N 86.25W
03/17/2021                   COOSA              AL   PUBLIC

            TORNADO LIKELY FROM TDS ON LOCAL RADAR NEAR
            WEOGUFKA.

0201 PM     TORNADO          4 W HIGGINS FERRY PARK  32.85N 86.52W
03/17/2021                   CHILTON            AL   STORM CHASER

            TORNADO REPORTED ON THE GROUND AND CAUSING
            DAMAGE EAST OF CLANTON ON HIGHWAY 491. RADAR
            ALSO HAD A TDS AT THIS LOCATION.

0518 PM     TORNADO          2 S POOLES CROSSROADS   32.72N 86.72W
03/17/2021                   CHILTON            AL   EMERGENCY MNGR

            HOMES DAMAGED IN THE POOLS CROSSROADS AREA.

0543 PM     FUNNEL CLOUD     2 WNW ALLGOOD           33.92N 86.55W
03/17/2021                   BLOUNT             AL   FIRE DEPT/RESCUE

0552 PM     TSTM WND DMG     ROSA                    33.99N 86.51W
03/17/2021                   BLOUNT             AL   EMERGENCY MNGR

            TREES DOWN NEAR THE INTERSECTION OF HWY 231
            AND CR 33. POSSIBLE TORNADO.

0602 PM     TSTM WND DMG     1 ESE HENDRIX           34.03N 86.44W
03/17/2021                   BLOUNT             AL   PUBLIC

            STRUCTURAL DAMAGE ALONG PROMISE LANE.
            POSSIBLE TORNADO.

0126 PM     TORNADO          2 ENE BILLINGSLEY       32.67N 86.67W
03/17/2021                   AUTAUGA            AL   LAW ENFORCEMENT

            MULTIPLE TREES WERE BLOWN DOWN AND AT LEAST
            ONE STRUCTURE WAS DAMAGED NEAR HIGHWAY 24
            AND HIGHWAY 34. ADDITIONAL DAMAGE WAS
            REPORTED ALONG HIGHWAY 53.

&&
Special weather statement, Mar 17, 11:34 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1134 PM CDT Wed Mar 17 2021

ALZ038-046>048-050-180515-
Lee AL-Bullock AL-Russell AL-Barbour AL-Chambers AL-
1134 PM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LEE...EAST CENTRAL
BULLOCK...SOUTHEASTERN CHAMBERS...NORTHEASTERN BARBOUR AND RUSSELL
COUNTIES UNTIL 1215 AM CDT...

At 1134 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cusseta to near Griffen Mill to near
Spring Hill. Movement was east at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Phenix City, Opelika, Valley, Hurtsboro, Smiths, Smiths Station,
Cusseta, Beulah, Uchee, Spring Hill, Beans Mill, River View,
Beauregard, Bleecker, Russell County Sports Complex, Seale, Fairfax,
Ladonia, Griffen Mill and Huguley.

LAT...LON 3225 8492 3222 8493 3222 8497 3220 8496
      3213 8506 3205 8506 3205 8547 3280 8536
      3284 8515 3281 8517 3278 8512 3276 8514
      3274 8511 3266 8509 3265 8511 3252 8501
      3246 8500 3242 8496 3233 8501 3226 8489
TIME...MOT...LOC 0434Z 257DEG 44KT 3275 8532 3252 8530 3211 8542

87/GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:18 PM CDTTornado WarningBMXAutauga, Dallas17 min
Mar 17, 7:47 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion58 min
Mar 17, 8:01 PM CDTTornado WarningBMXGreene, Pickens, Sumter22 min
Mar 17, 8:15 PM CDTSevere Thunderstorm WarningBMXAutauga39 min
Mar 17, 8:32 PM CDTTornado WarningBMXAutauga, Chilton, Elmore19 min
Mar 17, 9:06 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa33 hr
Mar 17, 9:14 PM CDTRiver Flood WarningBMXSumter37 hr
Mar 17, 9:18 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter72 hr
Mar 17, 9:48 PM CDTAreal Flood AdvisoryBMXBlount3 hr
Mar 17, 9:51 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore, Lowndes, Montgomery69 min
Mar 17, 10:06 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega69 min
Mar 17, 10:22 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah, St. Clair68 min
Mar 17, 10:26 PM CDTAreal Flood AdvisoryBMXCalhoun, Cherokee, Cleburne, Etowah, St. Clair, Talladega3 hr
Mar 17, 10:30 PM CDTSevere Thunderstorm WarningBMXBullock, Lee, Macon, Tallapoosa75 min
Mar 17, 10:43 PM CDTTornado WarningBMXCoosa6 min
Mar 18, 2:46 AM CDTSpecial Weather StatementBMXRussell44 min
Mar 18, 3:06 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more16 hr
Mar 18, 8:31 AM CDTAreal Flood WarningBMXCherokee55 hr
Mar 18, 9:50 AM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker36 hr

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.